# SDR K3HA9700066

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1104385
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT ATL ON POST-FLIGHT INSPECTION, FOUND AFT AIRSTAIR EMERGENCY LIGHT INOPERABLE.  REMOVED AND REPLACED BATTERY PACK AND OPS CHECK OK PER MM 33-50-71.  (X)
